Volume 1, Issue 3, August 2013, Page: 25-29
Uniform Asymptotic Solutions of the Cauchy Problem for a Generalized Model Equation of L.S.Pontryagin in the Case of Violation of Conditions of Asymptotic Stability
Dilmurat Tursunov, Department of Algebra and Geometry, Faculty of Mathematics and Information Technology, Osh State University, Osh City, Country Kyrgyzstan
Received: Jul. 18, 2013;       Published: Aug. 20, 2013
DOI: 10.11648/j.sjams.20130103.11      View  2604      Downloads  74
Abstract
Here, we construct a uniform asymptotic solution of the Cauchy problem of the small parameter for the inhomogeneous differential equation with small parameter at the derivative, when the linear part of the equation is a pure complex, with its real part changes from negative to positive when one going from the left half to the right half plane.
Keywords
Uniform Asymptotic Solution, the Cauchy Problem, the Small Parameter, Inhomogeneous Differential Equation, Model Equation of L. S. Pontryagin
To cite this article
Dilmurat Tursunov, Uniform Asymptotic Solutions of the Cauchy Problem for a Generalized Model Equation of L.S.Pontryagin in the Case of Violation of Conditions of Asymptotic Stability, Science Journal of Applied Mathematics and Statistics. Vol. 1, No. 3, 2013, pp. 25-29. doi: 10.11648/j.sjams.20130103.11
Reference
[1]
Shishkova M.A. Consideration of a system of differential equations with a small parameter in the highest derivatives // DAN AN SSSR, 1973. – V. 209. – № 3. – PP.576-579.
[2]
Neishtadt A.I. Spanning the loss of stability for dynamic bifurcations. Dif.eq. 1987, v. 23, 12, -PP.2060-2067
[3]
Alymkulov K. Extension of boundary layer function method for singularly perturbed differential equation of Prandtle - Tichonov and Lighthill types // Reports of the third congress of the world mathematical society of Turkic countries, Almaty, June July, 2009, -PP 256-259.
Browse journals by subject